Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 789875, 13 pages
Research Article

G-Convergence of Dirac Operators

Department of Mathematical Sciences, University of Gothenburg, 412 96 Gothenburg, Sweden

Received 2 November 2011; Revised 12 March 2012; Accepted 16 March 2012

Academic Editor: Bjorn Birnir

Copyright © 2012 Hasan Almanasreh and Nils Svanstedt. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasan Almanasreh and Nils Svanstedt, “G-Convergence of Dirac Operators,” Journal of Function Spaces and Applications, vol. 2012, Article ID 789875, 13 pages, 2012.